# SDR SWIA201127132

- Difficulty date: August 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 6,181 hours, 3,656 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Insulator
- Condition: Defective
- Location: Bleed Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A "R BLEED DUCT" WARNING MESSAGE.  (FLT 5474)  REPLACED RIGHT BLEED LOOP "A" MT204P1 INSULATOR.
